# SDR SWIA2018121245357

- Difficulty date: November 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BETWEEN FS 349.0 TO FS 364.0 HAS CORROSION AT INTERCOSTAL ON STR 26 R.  (C-CHECK) RO: 12/11/2018 REPLACED INTERCOSTAL AT FS349 TO FS364 NEAR STR26R IAW SRM. PRESSURIZATION LEAK CHECK GOOD.
